Unsteady Boundary Layer Separated Stagnation-Point Flow towards a Permeable Shrinking Sheet

Lok, Yian Yian and Ahmad , Syakila (2014) Unsteady Boundary Layer Separated Stagnation-Point Flow towards a Permeable Shrinking Sheet. Proceeding of the 21st National Symposium on Mathematical Sciences (SKSM21), 1605 (298). pp. 298-301.

[img]
Preview
PDF - Published Version
Download (250Kb) | Preview

    Abstract

    A study of the unsteady separated stagnation-point flow with constant suction towards a shrinking sheet is presented. A similarity transformation reduces the governing partial differential equation to the third order nonlinear ordinary differential equation which the terms of unsteady effect are clearly shown. The problem is solved numerically where the influences of shrinking and suction parameters on flow are studied. It is found that two solutions exist, one representing an attached flow while the other a reverse flow. It is found that adequate suction is necessary for the solutions to exist.

    Item Type: Article
    Subjects: L Education > LC Special aspects of education > LC5800-5808 Distance education.
    Q Science > QA Mathematics > QA1-939 Mathematics
    Divisions: Pusat Pengajian Pendidikan Jarak Jauh (School of Distance Education)
    Pusat Pengajian Sains Matematik (School of Mathematical Sciences)
    Depositing User: Administrator Automasi
    Date Deposited: 04 Nov 2016 09:54
    Last Modified: 04 Nov 2016 09:54
    URI: http://eprints.usm.my/id/eprint/30972

    Actions (login required)

    View Item
    Share